ALGEBRAIC REPRESENTATION OF ADDITIVE STRUCTURES WITH AN INFINITE NUMBER OF COMPONENTS

Autor(en): HUBNER, R
SUCK, R
Stichwörter: Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Psychology; Psychology, Mathematical; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1993
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volumen: 37
Ausgabe: 4
Startseite: 629
Seitenende: 639
ISSN: 00222496
DOI: 10.1006/jmps.1993.1038

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric